# SDR SWAA2023092604578

- Difficulty date: September 25, 2023
- Submitted: September 26, 2023
- Operation: Air carrier
- Aircraft: N919WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36625
- Aircraft time: 50,272 hours, 30,122 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: UNKNOWN
- Condition: Detached
- Location: Zn 200 Fus Top
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXIT SIGN OVER AFT ENTRY DOOR KEEPS FALLING OFF<[01] REMOVED AND REPLACED AFT ENTRY DOOR EXIT HOUSING PER AMM 33-51-01. OPS CHECK GOOD.
